Cookies?
Library Header Image
LSE Research Online LSE Library Services

Monomial ideals and the scarf complex for coherent systems in reliability theory

Giglio, Beatrice and Wynn, Henry (2004) Monomial ideals and the scarf complex for coherent systems in reliability theory. Annals of Statistics, 32 (3). pp. 1289-1311. ISSN 0090-5364

Full text not available from this repository.

Item Type: Article
Official URL: http://www.imstat.org/aos/
Additional Information: © Institute of Mathematical Statistics 2004
Library of Congress subject classification: H Social Sciences > HA Statistics
Sets: Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 30 Sep 2008 14:43
URL: http://eprints.lse.ac.uk/16338/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only